# SDR SIMA20241202002

- Difficulty date: December 2, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 14,998 hours, 10,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR HAVE CORROSION ON BEAM AT FR 87 AND AT Y +12 (MAJOR REPAIR) (LEVEL 2 CORROSION) BLENDED CORROSION ON BEAM AT FRAME 87 AND Y + 12 IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .080", MATERIAL REMOVED- .078", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW BEAM P/N# 170-65669-004 PER E175 SRM 51-40-02. REPLACED CABIN FLOOR BEAM AT FR 87 Y +12 PER E175 SRM 51-40-08. RESTORED FINISH ON CABIN FLOOR BEAM AT FR 87 AND AT Y +12 PER E175 SRM 51-23-06 ETN-EJ-51-015 AND E175 CPM TASK 51-25-00-910-001-A
